# SDR SWAA2014072830387

- Difficulty date: July 16, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N511SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24188
- Aircraft time: 70,922 hours, 66,884 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD PRESS WEB CORRODED AT BS 1017 LBL 8.  REPAIRED WEB IAW EA.
